# SDR AU510001813

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G699010
- Condition: Failed
- Location: Atc Transponder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ATC TRANSPONDER CONTROL PANEL FAILED. (CASA NR 510001813)
